Ask an expert
Question

30 Nov 2004

Am i having a negative effect to the contraceptive?
HI

I've been on the 3 month injection for the past year and i haven't stopped bleeding, i spot sometimes but most of the time it's a normal period. The nurses say nothing's wrong but i'm getting worried now. pls help
Answer 370 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Some women do react this way to the injection. You should take the PIll to regularise your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20025 votes
Vote